# SDR DHL9671543D

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CABIN INTERIOR MCD CUTOUT FWD JAMB WEB DAMAGED FS 480 BETWEEN STR 3L AND 7L.  REMOVED WEB AND FABRICATED WEB PER SRM 51-10-1.
